# SDR 20010423CW010

- Difficulty date: March 7, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N58WA
- Make and model: Beech 58
- Aircraft serial: TH201
- Engine: Cont IO520C
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901223
- Condition: Broken
- Location: Mixture Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE SHUT DOWN IN FLIGHT, FOUND RIGHT MIXTURE CABLE BROKEN.  REMOVED AND REPLACED CABLE.  OPS CHECKS GOOD.
